# SDR CA150114006

- Difficulty date: January 8, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 40310103
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE-OFF, UPON GEAR RETRACTION, A "GEAR DISAGREE" CAUTION MESSAGE APPEARED WHILE THE LH MAIN LANDING GEAR INDICATION SHOWED "DOWN AND LOCK". THE RH AND NOSE LANDING GEARS INDICATED "UP AND LOCKED". THE CREW SELECTED "GEAR DOWN" AND THE CAUTION DISAPEARED WITH ALL 3 GEARS SHOWING "DOWN AND LOCK" THE CREW SELECTED "GEAR UP" AT WHICH TIME THE CAUTION REAPPEARED. THE CREW REPORTED THAT THEY DID NOT FEEL ANY DRAG ASSOCIATED WITH A GEAR DOWN AND ARE CONFIDENT THE LH GEAR WAS RETRACTED. THIS WAS NOT CONFIRMED VISUALLY. THE CREW ELECTED TO GO AROUND AND LAND. THE LANDING WAS UNEVENTFUL. THE LH SIDE BRACE ACTUATOR ASSY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
